MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. VERITY¿ HOOK, NERVE, 3.0 MM BALL TIP; NERVE HOOK

SYMMETRY SURGICAL INC. VERITY¿ HOOK, NERVE, 3.0 MM BALL TIP; NERVE HOOK
Model Number 80-1531
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, and the reporter was anonymous.The investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the tip of a micro "l" hook instrument broke during the procedure.A magnet just used to try to find it in the patient.Rolling magnets were used to search the floor and back table.All sponges and laps were searched.Drapes were searched after taken off patient as well.Machine and he said that was not an option.".
 
Additional Manufacturer Narrative
The device was not available for evaluation, and the reporter was anonymous.The complaint could not be confirmed and no root cause could be determined.If we get additional relevant information it will be submitted in a supplemental report.

Brand Name
VERITY¿ HOOK, NERVE, 3.0 MM BALL TIP
Common Device Name
NERVE HOOK
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key23908466
Report Number3007208013-2025-00070
Device Sequence Number13034852
Product Code GDG
UDI-Device Identifier00887482031070
UDI-Public00887482031070
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-1531
Device Lot Number93508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight62 KG
Patient RaceWhite